# SDR EE4Y2020010871479

- Difficulty date: January 8, 2020
- Submitted: January 8, 2020
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N965AZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000165
- Aircraft time: 24,645 hours, 20,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 73-81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE INSPECTION IT WAS FOUND IN THE AFT CARGO COMPARTMENT AREA WITH SKIN AND STRINGER 28L CORRODED FROM FR73 TO FR81, BTWN S-27L AND S-28R, AND S-28L CORRODED BTWN FR78 AND FR79.THE MENTIONED DAMAGE WAS REPAIRED FOLLOWING REPAIR INSTRUCTIONS MENTIONED AT COO-EO-2019-10215-R00 AND UNDER ETD2019-190-152461 APPROVED BY EMBRAER.
